MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX; ANATOMIC LAT FIB PLATE 4H RT

TYBER MEDICAL A.L.P.S. MVX; ANATOMIC LAT FIB PLATE 4H RT
Model Number 770708042
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The bone fragment broke on the interfrag screw and the surgeon felt that one point of fixation proximally was not adequate for this to heal so we opted to revise the plate and put on a different plate.
 
Additional Manufacturer Narrative
The complaint was investigated without the affected device or lot information.A device history record review was not able to be performed, as no lot information was provided.A device evaluation was not able to be performed as the affected device was not available for return after explantation.An interview was held with the representative present in the surgery that reiterated the surgeon decided to revise the plate after the bone fragment broke as one point of fixation proximally was not adequate for the fracture to heal.At the time of this report, the root cause cannot be determined with the current information available.

Brand Name
A.L.P.S. MVX
Common Device Name
ANATOMIC LAT FIB PLATE 4H RT
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21049117
Report Number3012966183-2024-00026
Device Sequence Number3278993
Product Code HRS
UDI-Device Identifier00196449015535
UDI-Public00196449015535
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number770708042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale